# SDR CALA2020012300197

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 57,626 hours, 25,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323171320401
- Condition: Dented
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR REQUIRED AT FR.27, BETWEEN STR. 43R AND STR. 44 AT CENTER FUSELAGE. PER TASK CARD: 5273678/4216 (CUSTOMER REQUEST) (SUPPOR T TASK) PER HAECO LCQ N/R 9290201 GENERATED BY V061737 REF TERMINATING ACTION FOR DENT LOCATED AT FR27 BETWEEN S43R AND S44  FROM LP 5273678. PERFORMED CUTOUT MEASURING 3.5" X 4.5" AN D INSTALLED EXTERNAL DOUBLER MEASURING 12" X 9.5" IAW SRM 53-00-11-300-043. SUPPLEMENTAL INSP REQUIRED IAW SRI 53-00-11-20 5-053 REF TABLE 002 FOR ZONE A AT 60,000 FC OR 120,000 FH FROM R EPAIR EMBODIMENT WITH SUBSEQUENT INSP INTERVALS AND METHOD TBD IN CASE OF AIRCRAFT LIFE EXTENSION. OK TO CARRY INSPECTION REQUIREMENTS TO BE ACCOMPLISHED IN 60000 FLT CYCLES OR 120000 FLT HOURS FROM REPAIR EMBODIMENT WHICH EVER OCCURS FIRST TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
